# SDR 9709202711

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22109
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox Stud
- Condition: Damaged
- Location: Center Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE OIL QTY AND PRESSURE INDICATION DROPPED TO ZERO.  AIRCRAFT DIVERTED TO IND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED DAMAGED THREADS ON CENTER ENGINE GEARBOX.  LEAK AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
